I’ve been taking sertraline for a little over a month now. Once it hit almost a month I noticed my anxiety had increased and depression. Same as intrusive thoughts and suicidal thoughts. It’s been on and off the past couple days. I also struggle with a shortness of breath that has been occurring for almost two months. Lasts all day till I’m asleep. Does anyone on Zoloft have had this and have the meds helped? That is my biggest issue. To be honest the reason I’m on meds. Feel like I’ll never live normal again without being in fear of this coming back. Someone please help me out with these things. I really need to be reassured:/
Before I answer your question I want to share just a little; I am 51 y/o male, suffer from bipolar disorder, anxiety, insomnia, ocd and ptsd.
Things tend to get worse before they do see the end of the tunnel and finally without realizing it, one has crossed the river, it is painful and dark, I´ve been there myself, been in dark for a long time, but this is about you.
I have not been on zoloft, but have read and researched, and many people experience increased anxiety when they reach a timeline or increase a dose of this antidepressant, OCD, keeps these unpleasent intrusive thoughts in and we obsess over them and we must learn that they are only thoughts, regarding suicide ideation, communicate as you have done here also to your Dr., support network, family, friends, and again, your Dr..
I know and understand how you see and feel things now, but believe me circumstances do change. I like to think I am being tested when I find myself in darkness, and one must pull it together and never give in, we are fighters, our lives are of that of a constant fight not struggle because no matter what life throws at us, yes, sometimes we are not strong enough at that precise moment for whatever is thrown at us and we must find strength from within, from our very souls, our emotions to overcome this weakness and get up and keep on going, it is very hard sometimes, but in the end it is worth it.
We are extraordinary human beings, no matter what happens we always stand up and keep on fighting and winning.
Do reach out for more help in other places, contact your Dr., you are intelligent, I have read your posts, keep your mind busy, I know it is harder know with what we are living worldwide but there is always a way if one really wants to get out of the hole and you want that, go out and get it.
I have been on sertraline. My anxiety did increase for a bit. I would definitely discuss with your Dr. Sometimes you need to switch meds. I needed to add Buspar for awhile. That addition lasted several months then I taperd off of that medication. Try some meditation to help calm your breathing and body. Good luck and keep going.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.